Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA Gröbner basis technique for Pade' approximation
Author(s) Patrick Fitzpatrick, John Flynn
TypeArticle in Journal
ISSN0747-7171
LanguageEnglish
JournalJournal of Symbolic Computation
Volume13
Number2
Pages133-138
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1992
Translation No
Refereed No
Webmaster